Alert archive / Illinois / Frost Advisories in 2011
Frost Advisory 4, NWS Lincoln, IL
NWS Lincoln, IL issued this frost advisory at Oct 21, 2011, 3:00 AM CDT for 13 counties in Illinois. It took effect at Oct 22, 2011, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2011, 3:00 AM CDT (08:00 UTC)
- In effect from
- Oct 22, 2011, 1:00 AM CDT
- Expired
- Oct 22, 2011, 7:46 AM CDT
- In force
- 7 hr
- Issued by
- NWS Lincoln, IL
Counties Champaign County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL, Vermilion County, IL
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
962 WWUS73 KILX 210800 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 300 AM CDT FRI OCT 21 2011 ILZ027>031-036-037-040-041-047>050-211400- /O.CON.KILX.FZ.W.0001.000000T0000Z-111021T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER- MASON-CASS-MENARD-SCOTT-MORGAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA... JACKSONVILLE 300 AM CDT FRI OCT 21 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * TEMPERATURES...WILL BE NEAR OR JUST BELOW FREEZING OVER MUCH OF THE ILLINOIS RIVER VALLEY THROUGH 7 AM. * IMPACTS...FROST AND TEMPERATURES BELOW 32 DEGREES FOR MULTIPLE HOURS CAN CAUSE SERIOUS DAMAGE TO UNPROTECTED VEGETATION. FREEZING TEMPERATURES CAN ALSO CAUSE DAMAGE TO UNDRAINED HOSES AND SPRINKLER SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ045-046-055>057-062-063-066>068-071>073-211400- /O.NEW.KILX.FR.Y.0004.111022T0600Z-111022T1300Z/ CHAMPAIGN-VERMILION-DOUGLAS-COLES-EDGAR-CUMBERLAND-CLARK- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE... CHARLESTON...MATTOON...EFFINGHAM...FLORA...LAWRENCEVILLE 300 AM CDT FRI OCT 21 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. * TIMING...THE PERIOD BETWEEN 2 AM AND 7 AM IS MOST LIKELY TO SEE WIDESPREAD FROST...AS TEMPERATURES FALL IN THE MID 30S. SOME LOCAL COLD SPOTS MAY DIP BELOW FREEZING. * IMPACTS...ANY REMAINING TENDER AND UNPROTECTED VEGETATION WILL LIKELY SUFFER DAMAGE IF LEFT UNCOVERED OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ILZ038-042>044-051>054-061-211400- /O.CON.KILX.FR.Y.0003.000000T0000Z-111021T1400Z/ MCLEAN-LOGAN-DE WITT-PIATT-SANGAMON-CHRISTIAN-MACON-MOULTRIE- SHELBY- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... SPRINGFIELD...TAYLORVILLE...DECATUR...SHELBYVILLE 300 AM CDT FRI OCT 21 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * TIMING...AREAS OF FROST CAN BE EXPECTED THIS MORNING THROUGH ABOUT 8 AM...WITH TEMPERATURES IN THE MID 30S. * IMPACTS...ANY REMAINING TENDER AND UNPROTECTED VEGETATION WILL LIKELY HAVE SUFFERED DAMAGE IF LEFT UNCOVERED OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GEELHART
5 follow-up statements
380 WWUS73 KILX 211404 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 904 AM CDT FRI OCT 21 2011 ILZ027>031-036-037-040-041-047>050-211515- /O.EXP.KILX.FZ.W.0001.000000T0000Z-111021T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER- MASON-CASS-MENARD-SCOTT-MORGAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA... JACKSONVILLE 904 AM CDT FRI OCT 21 2011 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. TEMPERATURES HAVE RISEN INTO THE UPPER 30S AND LOWER 40S BY 9 AM. $$ ILZ038-042>044-051>054-061-211515- /O.EXP.KILX.FR.Y.0003.000000T0000Z-111021T1400Z/ MCLEAN-LOGAN-DE WITT-PIATT-SANGAMON-CHRISTIAN-MACON-MOULTRIE- SHELBY- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... SPRINGFIELD...TAYLORVILLE...DECATUR...SHELBYVILLE 904 AM CDT FRI OCT 21 2011 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES HAVE RISEN INTO THE UPPER 30S AND LOWER 40S BY 9 AM. $$ ILZ045-046-055>057-062-063-066>068-071>073-212215- /O.CON.KILX.FR.Y.0004.111022T0600Z-111022T1300Z/ CHAMPAIGN-VERMILION-DOUGLAS-COLES-EDGAR-CUMBERLAND-CLARK- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE... CHARLESTON...MATTOON...EFFINGHAM...FLORA...LAWRENCEVILLE 904 AM CDT FRI OCT 21 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. * TIMING...THE PERIOD BETWEEN 3 AND 8 AM IS MOST LIKELY TO SEE WIDESPREAD FROST...AS TEMPERATURES FALL INTO THE MID 30S ACROSS EASTERN ILLINOIS. SOME LOCAL COLD SPOTS MAY DIP TO AROUND FREEZING. * IMPACTS...ANY REMAINING TENDER AND UNPROTECTED VEGETATION WILL LIKELY SUFFER DAMAGE IF LEFT UNCOVERED OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 07
757 WWUS73 KILX 211958 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 258 PM CDT FRI OCT 21 2011 ILZ045-046-055>057-062-063-066>068-071>073-220400- /O.CON.KILX.FR.Y.0004.111022T0600Z-111022T1300Z/ CHAMPAIGN-VERMILION-DOUGLAS-COLES-EDGAR-CUMBERLAND-CLARK- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE... CHARLESTON...MATTOON...EFFINGHAM...FLORA...LAWRENCEVILLE 258 PM CDT FRI OCT 21 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. * TIMING...THE PERIOD BETWEEN 2 AND 8 AM IS MOST LIKELY TO SEE WIDESPREAD FROST...AS TEMPERATURES FALL INTO THE MID 30S ACROSS EASTERN ILLINOIS. SOME LOCAL COLD SPOTS FROM I-57 EAST MAY DIP TO AROUND FREEZING AROUND DAWN SATURDAY MORNING. * IMPACTS...ANY REMAINING TENDER AND UNPROTECTED VEGETATION WILL LIKELY SUFFER DAMAGE IF LEFT UNCOVERED OVERNIGHT AND EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED OR IF NOT TAKEN INSIDE. && $$ KH
472 WWUS73 KILX 220412 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1112 PM CDT FRI OCT 21 2011 ILZ045-046-055>057-062-063-066>068-071>073-221000- /O.CON.KILX.FR.Y.0004.111022T0600Z-111022T1300Z/ CHAMPAIGN-VERMILION-DOUGLAS-COLES-EDGAR-CUMBERLAND-CLARK- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE... CHARLESTON...MATTOON...EFFINGHAM...FLORA...LAWRENCEVILLE 1112 PM CDT FRI OCT 21 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT SATURDAY. * TIMING...THE PERIOD BETWEEN 2 AND 8 AM IS MOST LIKELY TO SEE WIDESPREAD FROST...AS TEMPERATURES FALL INTO THE MID 30S ACROSS EASTERN ILLINOIS. SOME LOCAL COLD SPOTS FROM I-57 EAST MAY DIP TO AROUND FREEZING AROUND DAWN SATURDAY MORNING. * IMPACTS...ANY REMAINING TENDER AND UNPROTECTED VEGETATION WILL LIKELY SUFFER DAMAGE IF LEFT UNCOVERED OVERNIGHT AND EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED OR IF NOT TAKEN INSIDE. && $$ AUTEN
773 WWUS73 KILX 220837 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 337 AM CDT SAT OCT 22 2011 ILZ045-046-055>057-062-063-066>068-071>073-221300- /O.CON.KILX.FR.Y.0004.000000T0000Z-111022T1300Z/ CHAMPAIGN-VERMILION-DOUGLAS-COLES-EDGAR-CUMBERLAND-CLARK- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE... CHARLESTON...MATTOON...EFFINGHAM...FLORA...LAWRENCEVILLE 337 AM CDT SAT OCT 22 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TIMING...THE PERIOD BETWEEN 4 AND 8 AM IS MOST LIKELY TO SEE WIDESPREAD FROST...AS TEMPERATURES FALL INTO THE MID 30S ACROSS EASTERN ILLINOIS. SOME LOCAL COLD SPOTS FROM I-57 EAST MAY DIP TO AROUND FREEZING AROUND DAWN SATURDAY MORNING. * IMPACTS...ANY REMAINING TENDER AND UNPROTECTED VEGETATION WILL LIKELY SUFFER DAMAGE IF LEFT UNCOVERED OVERNIGHT AND EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED OR IF NOT TAKEN INSIDE. && $$
144 WWUS73 KILX 221246 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 746 AM CDT SAT OCT 22 2011 ...FROST ADVISORY CANCELLED... ILZ045-046-055>057-062-063-066>068-071>073-221400- /O.CAN.KILX.FR.Y.0004.000000T0000Z-111022T1300Z/ CHAMPAIGN-VERMILION-DOUGLAS-COLES-EDGAR-CUMBERLAND-CLARK- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE... CHARLESTON...MATTOON...EFFINGHAM...FLORA...LAWRENCEVILLE 746 AM CDT SAT OCT 22 2011 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE FROST ADVISORY. TEMPERATURES CONTINUE TO RISE QUICKLY THROUGH THE 30S THIS MORNING...AS A RESULT...THE THREAT FOR FROST HAS ENDED. $$ SMITH
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at Oct 21, 2:45 AM CDT, 15 minutes earlier.
Area forecast discussion, Oct 21, 2:45 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 245 AM CDT FRI OCT 21 2011 .DISCUSSION... ISSUED 245 AM CDT FRI OCT 21 2011 LAST REMNANTS OF THE RECENT STORM SYSTEM CONTINUE TO SCRAPE THE EASTERN CWA...IN THE FORM OF A WEAK TROUGH EVIDENT IN SURFACE MAPS FROM NEAR SPRINGFIELD NORTHEAST INTO FAR SOUTHERN LOWER MICHIGAN. CLOUD COVER IS LARGELY GONE FROM OUR AREA...EXCEPT FOR SOME PATCHES OF STRATOCUMULUS IN INDIANA WHICH PERIODICALLY ARE DRIFTING ACROSS THE WABASH RIVER TO NEAR LAWRENCEVILLE AND ROBINSON. FURTHER WEST...A RIDGE OF HIGH PRESSURE WAS JUST WEST OF THE MISSISSIPPI RIVER. FORECAST CONCERNS INVOLVE POTENTIAL FOR ADDITIONAL FROST/FREEZE CONDITIONS OVERNIGHT...THEN THE FOCUS SHIFTS TO RAIN POTENTIAL FOR SUNDAY AND AGAIN AROUND MIDWEEK. SHORT TERM...TODAY THROUGH SUNDAY... HIGH PRESSURE AXIS TO SLOWLY SHIFT EAST THE NEXT COUPLE DAYS. CLOUD COVER EXPECTED TO BE MINIMAL THROUGH MUCH OF TONIGHT AS THE AIR WILL BE RATHER DRY. WITH EASTERN ILLINOIS CLOSER TO THE RIDGE AXIS TONIGHT...THAT AREA WILL BE MOST LIKELY TO SEE FURTHER FROST CONDITIONS...SO WILL ISSUE A FROST ADVISORY FOR AREAS ALONG/EAST OF I-57 OVERNIGHT. SOUTHERLY FLOW BEHIND THE HIGH WILL LIKELY KEEP TEMPERATURES UP A BIT ACROSS THE WESTERN CWA...SO NO FURTHER HEADLINES ARE CURRENTLY PLANNED IN THAT AREA AFTER THE EXISTING ONES EXPIRE LATER THIS MORNING. A WEAK WAVE/TROUGH WILL APPROACH THE STATE ON SATURDAY...BUT SHOULD LARGELY DIE OUT WITH LITTLE FANFARE OTHER THAN A BIT OF MID AND HIGH CLOUDS. TEMPERATURES SHOULD WARM NICELY...AND BE NEAR 70 ACROSS THE WEST ON SATURDAY...AND OVER ALL OF THE CWA ON SUNDAY. A MORE PROMINENT TROUGH WILL TRACK ALONG THE U.S./CANADIAN BORDER SATURDAY NIGHT AND ACROSS THE MISSISSIPPI VALLEY ON SUNDAY. MAIN QUESTION WILL BE WITH MOISTURE ADVECTION... AS THE HIGH WILL BLOCK OFF MUCH OF THE FLOW OFF THE GULF. MODELS ARE STRUGGLING A BIT WITH RAIN COVERAGE FROM THIS FEATURE...ALTHOUGH GENERAL CONSENSUS WOULD SUPPORT AREAS CLOSER TO THE GREAT LAKES AS HAVING A SLIGHTLY BETTER CHANCE OF SHOWERS. WILL KEEP SLIGHT CHANCES GOING AT THIS TIME. CANNOT RULE OUT A COUPLE RUMBLES OF THUNDER DUE TO THE STEEPER LAPSE RATES THAT WILL BE PRESENT. LONG TERM...MONDAY THROUGH THURSDAY... SHORTWAVE TO MOVE ONSHORE OF THE PACIFIC NORTHWEST EARLY THIS WEEK...THEN DIG FAIRLY SIGNIFICANTLY AS IT MOVES INTO THE CENTRAL PART OF THE NATION. LATEST RUNS OF THE GFS/ECMWF IN PRETTY GOOD AGREEMENT IN DEVELOPING A SURFACE LOW OVER THE CENTRAL PLAINS AND LIFTING IT NORTHEAST...WITH THE ECMWF A BIT FURTHER NORTH AND QUICKER WITH THIS PROCESS. TEMPERATURES TO REMAIN RATHER WARM MONDAY AND TUESDAY AHEAD OF THIS FEATURE. MOST OF THE RAIN CHANCES SHOULD BE TUESDAY NIGHT AS THE FRONT CROSSES THE STATE...ALTHOUGH SOME WILL LINGER INTO WEDNESDAY ACROSS THE SOUTHEAST. MUCH COOLER CONDITIONS EXPECTED THE REST OF THE WEEK...AS RIDGING ALONG THE WEST COAST SETS US UP WITH A NORTHWEST FLOW. GEELHART && .AVIATION... ISSUED 1152 PM CDT THU OCT 20 2011 VFR CONDITIONS WILL PREVAIL NEXT 24HRS AT ALL TAF SITES. SKIES WILL BE CLEAR AT MOST SITES TO START...WITH BMI AND CMI STARTING OUT SCATTERED FOR A SHORT TIME...THEN CLEAR. EXPECT CLEAR SKIES THROUGH REST OF THE TAF PERIOD. WINDS WILL BE WESTERLY OR LIGHT AND VARIABLE THEN BECOME NORTHWEST AGAIN TOMORROW AROUND 10KTS...AND THEN BACK TO LIGHT AND VARIABLE TOMORROW EVENING. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 1 AM TO 8 AM CDT SATURDAY FOR ILZ045-046- 055>057-062-063-066>068-071>073. FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR ILZ027>031-036- 037-040-041-047>050. FROST ADVISORY UNTIL 9 AM CDT THIS MORNING FOR ILZ038-042>044- 051>054-061. &&
Hazardous weather outlook, Oct 20, 3:04 PM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 304 PM CDT THU OCT 20 2011 ILZ027>031-036-037-040-041-047>050-211100- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 304 PM CDT THU OCT 20 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT EXPECT LOW TEMPERATURES TONIGHT TO DIP INTO THE LOWER 30S OVER MOST AREAS LATE TONIGHT AND EARLY FRIDAY MORNING. THIS WILL RESULT IN THE SEASONS FIRST WIDESPREAD FREEZE THAT COULD BE HAZARDOUS TO OUTDOOR PLANTS AND TENDER VEGETATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>044-051>054-061-211100- CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MOULTRIE-PIATT-SANGAMON- SHELBY- 304 PM CDT THU OCT 20 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT EXPECT LOW TEMPERATURES TONIGHT TO DIP INTO THE LOW TO MIDDLE 30S OVER MOST AREAS LATE TONIGHT AND EARLY FRIDAY MORNING. THIS WILL RESULT IN WIDESPREAD FROST THAT COULD BE HAZARDOUS TO TENDER VEGETATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ045-046-055>057-062-063-066>068-071>073-211100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-RICHLAND-VERMILION- 304 PM CDT THU OCT 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PATCHY FROST WILL BE POSSIBLE LATE TONIGHT AND EARLY FRIDAY MORNING MAINLY FROM I-57 WEST...AND AGAIN OVERNIGHT FRIDAY NIGHT ACROSS EASTERN ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. KH
Nearby
Frost Advisories in Illinois, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.